[Skip to Navigation]
Article
June 1942

NEW YORK ACADEMY OF MEDICINE, SECTION OF DERMATOLOGY AND SYPHILIS

Arch Derm Syphilol. 1942;45(6):1190-1196. doi:10.1001/archderm.1942.01500120158023

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

A Case for Diagnosis (Dermatitis Medicamentosa? Papulonecrotic Tuberculid? Leukemid?). Presented by Dr. Lewis B. Robinson.  F. M., a woman aged 56, is presented from Vanderbilt Clinic with an eruption on the backs of the hands and fingers and on the left elbow of one year's duration. After an attack of poison ivy dermatitis in August 1940, occasional small red papules began to develop on the hands and on the left arm, which lasted for several months. She was admitted to the clinic in January 1941, at which time she had been taking diurbital (a proprietary preparation, each tablet of which contains 3 grains [0.18 Gm.] theobromine with sodium salicylate, I/4 grain [0.015 Gm.] phenobarbital and 1I/2 grains [0.09 Gm.] calcium lactate) and theophylline with ethylenediamine for six months. The administration of these drugs was discontinued, with no change in the eruption. She has since taken an occasional dose of theophylline

First Page Preview View Large
First page PDF preview
First page PDF preview
Add or change institution
×